# SDR IPXA11170014

- Difficulty date: October 20, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,406 hours, 5,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le Flap
- Component: Le Flap
- Component part number: A5796065006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING OTBD FLAP L/E HAS A DENT AT NOSE SKIN  BETWEEN RIBS 3 AND 4.  ACCOMPLISHED REPAIR ON LT WING OTBD FLAP L/E NOSE SKIN AT RIBS 3 AND 4 IAW EO A300-5750-44826-A, PARA 6A.
